BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 2 >

Please use this identifier to cite or link to this item:

Title: Limit Cycles of Perturbations of a Class of Quadratic Hamiltonian Vector Fields
Authors: Markov, Yavor
Keywords: Limit Cycles
Abelian Integrals
Picard-Lefschetz Formula
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 2, (1996), 91p-108p
Abstract: We prove that in quadratic perturbations of generic Hamiltonian vector fields with two saddle points and one center there can appear at most two limit cycles. This bound is exact.
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol22-num2-1996-p091-p108.pdf530.33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License